# SDR AALA202408190117

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 90,357 hours, 11,648 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1012
- Part serial: 1484
- Condition: Discharged
- Location: Zone 100
- Part time: 11,223 hours, 1,654 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: BATTERY DISCHARGE INDICATION; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. REMOVED AND REPLACED MAIN BATTERY, OPERTIONAL CHECKS GOOD. PER FIM 24-31-00-810-805.
